# SDR DHL2005802538

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 045009: FWD ACCY COMPT. FUSELAGE INTERNAL SKIN CORRODED, STA 20.000 L-31R TO L-32R (STA 20.000-70.000) MAJOR REPAIR. CORR.: PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-18-05 DWG Z20-R14 REV IR DATED 06-24-05. REMOVED EXISTING REPAIR IAW SRMK 51-1-21 PG. 1, SRM 51-1-20D PG. 21. REMOVED CORROSION (INTERNAL PART) IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P. CUT OUT CORRODED SECTION IAW DWG Z20-R14. PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED FILLER (AL7075T6 0.050) 2EA FINGER DOUBLER (AL7075T6 0.032) REPAIR DOUBLER (AL7075T6 0.063) IAW DWG Z20-R14. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES
